# SDR SWAA2014061929213

- Difficulty date: June 11, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 50,279 hours, 29,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 146A5342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP CRACKED FWD OF BS 727B, LBL 25.  REPAIRED STRAP IAW EA.
